# SDR UPS203434

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Condition: Corroded
- Location: Fs 1145-1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON HAT CHANNEL STA 1145-1148, RBL 25, WL 208.  INSTALLED FABRICATED PARTS IAW SRM 51-10-2, 51-20-4, 51-30-6, 51-10-1.
